# SDR DALA2025012800657

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 49,062 hours, 25,654 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3154 - ATO - AT THROTTLE UP DUE TO HOT BRAKES ECAM MESSAGE WITH LEFT BRAKES SHOWING HIGH. CORRECTIVE ACTION: NO TROUBLE FOUND.
